# SDR SWIA200616606

- Difficulty date: April 9, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 23,617 hours, 31,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR SOUNDS INTERMITTENTLY.   REPLACED FAULTY DETECTOR.  OPERATIONAL CHECK GOOD.
